Per citar aquest document: http://ddd.uab.cat/record/150601
Scopus: 3 cites, Web of Science: 3 cites,
A proof of Perko's conjectures for the Bogdanov-Takens system
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: The Bogdanov-Takens system has at most one limit cycle and, in the parameter space, it exists between a Hopf and a saddle-loop bifurcation curves. The aim of this paper is to prove the Perko’s conjectures about some analytic properties of the saddle-loop bifurcation curve. Moreover, we provide sharp piecewise algebraic upper and lower bounds for this curve.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Homoclinic connection ; Location of limit cycles ; Bifurcation of limit cycles ; Global description of bifurcation curve
Publicat a: Journal of Differential Equations, Vol. 255 (2013) , p. 2655-2671, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.07.006


17 p, 629.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-28



   Favorit i Compartir